# SDR DALA2016090406410

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CORROSION ON UPPER DOOR JAMB, STA Y=1160 BETWEEN LONG PROJECTION 18 RT TO 19 RT AT AFT CARGO COMPARTMENT, C3.  DUE TO EXCESSIVE DAMAGE BEAM ON C3 WAS REPLACED IAW SRM 51-10-3/51-10-4, 51-30-5 AND DWG N-5936072 REV U.
